# SDR FDEA202201260230

- Difficulty date: January 26, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 36,114 hours, 19,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUDIAL FLOOR STRUCTURE UPR SURFACE WAS FOUND CORROSION AT FR11 ~   FR13A , Y730MM ACCOMPLISHED THE SUPPORT REPLACED I.A.W A300-600F SRM 51-72-10-001 P2
